DOI 10.3904/kjim.2014.29.2.246
Ifosfamide-induced Fanconi syndrome with diabetes insipidus.
Аннотация
Ifosfamide-induced Fanconi syndrome is a rare complication that typically occurs in young patients due to a cumulative dose of ifosfamide > 40-60 g/m(2), a reduction in kidney mass, or concurrent cisplatin treatment. It is usually characterized by severe and fatal progression accompanied by type II proximal renal tubular dysfunction, as evidenced by glycosuria, proteinuria, electrolyte loss, and metabolic acidosis. Diabetes insipidus is also a rare complication of ifosfamide-induced renal disease. We herein describe a case involving a 61-year-old man who developed ifosfamide-induced Fanconi syndrome accompanied by diabetes insipidus only a few days after the first round of chemotherapy. He had no known risk factors. In addition, we briefly review the mechanisms and possible therapeutic options for this condition based on other cases in the literature. Patients who receive ifosfamide must be closely monitored for renal impairment to avoid this rare but fatal complication.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.